MathSciNet Relay Station
MathSciNet bibliographic data
MR787954 (86i:03065) 03E35 (03C62 03E10)
Gitik, Moti Regular cardinals in models of ${\rm ZF}$. Trans. Amer. Math. Soc. 290 (1985), no. 1, 41–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement